# SDR HALA2016050700175

- Difficulty date: May 7, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 23,271 hours, 55,232 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HF RADIO UNABLE TO UNDERSTAND TRANSMISSIONS FROM OTHER ACFT AND FROM ATC, VERY GARBLED.  TRIED 3 DIFFERENT FREQUENCIES ALL SAME.  SET HF FOR USB OPERATION. OPS CHECKED NR 1 HF IAW AMM 23-11-00-710-801.  OPS CHECKED GOOD.  OK FOR SERVICE.
